# SDR USAA011389

- Difficulty date: December 3, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 1.5 INCH STRINGER 5L AT FRAME JUNCTION STATION 380.  DOUBLER INSTALLED PER SRM 53-00-03.  (M)
